RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 72, Issue 3(435)  


On Nikishin systems with discrete components and weak asymptotics of multiple orthogonal polynomials
A. I. Aptekarev, G. López Lagomasino, A. Martínez-Finkelshtein
3
Topological approach to the generalized $n$-centre problem
S. V. Bolotin, V. V. Kozlov
65
Geometric estimates for the Schwarzian derivative
V. N. Dubinin
97
Pseudotoric structures: Lagrangian submanifolds and Lagrangian fibrations
N. A. Tyurin
131
Gennadi Markovich Henkin (obituary)
B. Berndtsson, S. V. Kislyakov, R. G. Novikov, V. M. Polterovich, P. L. Polyakov, A. E. Tumanov, A. A. Shananin, C. L. Epstein
170

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A one-parameter family of positive solutions of the non-linear stationary Boltzmann equation (in the framework of a modified model)
A. Kh. Khachatryan, Kh. A. Khachatryan
191
The Hesse curve of a Lefschetz pencil of plane curves
Vik. S. Kulikov
193
A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics
N. G. Pavlova, A. O. Remizov
195
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019